RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 3, Pages 179–189 (Mi fpm1810)  

On the probability of ruin of a joint-stock insurance company in the Sparre Andersen risk model

A. A. Muromskayaab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University

Abstract: An upper bound for the ruin probability of a joint-stock insurance company is obtained, provided that the intervals between the claim times have a gamma distribution and the insurance company uses a linear barrier dividend strategy.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162


Full text: PDF file (124 kB)
References: PDF file   HTML file

UDC: 519.21

Citation: A. A. Muromskaya, “On the probability of ruin of a joint-stock insurance company in the Sparre Andersen risk model”, Fundam. Prikl. Mat., 22:3 (2018), 179–189

Citation in format AMSBIB
\Bibitem{Mur18}
\by A.~A.~Muromskaya
\paper On the probability of ruin of a joint-stock insurance company in the Sparre Andersen risk model
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 3
\pages 179--189
\mathnet{http://mi.mathnet.ru/fpm1810}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1810
  • http://mi.mathnet.ru/eng/fpm/v22/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:40
    Full text:13
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019